EconPapers    
Economics at your fingertips  
 

Homogenization of random transport along periodic two-dimensional flows

Brice Franke

Stochastic Processes and their Applications, 2009, vol. 119, issue 2, 327-346

Abstract: We present a model for random transport along periodic two-dimensional flows and use the concept of rotation numbers from dynamical systems to prove a functional central limit theorem for this model. The limiting law turns out to be a stable Lévy process.

Keywords: Rotation; number; Stable; Lévy; process; Central; limit; theorem; Random-dynamical; system (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(08)00044-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:119:y:2009:i:2:p:327-346

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:119:y:2009:i:2:p:327-346